# SDR CALA2025121612155

- Difficulty date: December 14, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 70,026 hours, 23,065 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Part number: 141N832122
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUTOUT UPPER SECTION ,A SEAL RETAINER ATTACH SCREWS GOUGING  STRUCTURE .( MKD) SEE BAM NR003003202 FOR WORK COMPLETED ECRA5300-01838. SRF AND SDR FORM ARE C/W LP7279301 DUPLICATED AS IS THIS LP VERIFIED
